MathSciNet Relay Station
MathSciNet bibliographic data
MR515531 93E20 (49A29 62N10)
Friedman, Avner On the free boundary of a quasivariational inequality arising in a problem of quality control. Trans. Amer. Math. Soc. 246 (1978), 95–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement